# SDR ASOA2013040403306

- Difficulty date: March 13, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS CHANNEL BETWEEN BS 295 & 310 S27 CORRODED.  REMOVED LOWER TCAS CHANNEL IAW SRM 51-42-06-001-001.  INSTALLED NEW LOWER TCAS CHANNEL IAW SRM 51-42-21-001-001 AND 51-42-06-001-001.
